# SDR HALA2015060100102

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 14,192 hours, 2,134 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC CB TRIPPED ANTI-ICE P2T2, ENG-1, CB L08, ENG 1 EPR MODE FAULT & MAN THRUST.  R & R THE P20T2 PROBE IAW MM 73-21-11,  SYSTEM OK FOR SVCC/B L08 NO LONGER TRIPPED.
